Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1995, Volume 35, Number 9, Pages 1448–1456 (Mi zvmmf2356)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

Application of the theory of analytic functions in the numerical modeling of nonstationary surface waves

V. R. Kogana, V. V. Kuznetsov

a Nizhnii Novgorod

Full text: PDF file (949 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1995, 35:9, 1167–1175

Bibliographic databases:
UDC: 517.958:532.5
MSC: Primary 76B15; Secondary 76M99
Received: 19.01.1994

Citation: V. R. Kogan, V. V. Kuznetsov, “Application of the theory of analytic functions in the numerical modeling of nonstationary surface waves”, Zh. Vychisl. Mat. Mat. Fiz., 35:9 (1995), 1448–1456; Comput. Math. Math. Phys., 35:9 (1995), 1167–1175

Citation in format AMSBIB
\Bibitem{KogKuz95}
\by V.~R.~Kogan, V.~V.~Kuznetsov
\paper Application of the theory of analytic functions in the numerical modeling of nonstationary surface waves
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1995
\vol 35
\issue 9
\pages 1448--1456
\mathnet{http://mi.mathnet.ru/zvmmf2356}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1356930}
\zmath{https://zbmath.org/?q=an:1026.76506}
\transl
\jour Comput. Math. Math. Phys.
\yr 1995
\vol 35
\issue 9
\pages 1167--1175
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TT35500012}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2356
  • http://mi.mathnet.ru/eng/zvmmf/v35/i9/p1448

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Abbasov I.B., “Chislennoe modelirovanie transformatsii nelineinykh poverkhnostnykh gravitatsionnykh voln v usloviyakh zalivov”, Vychislitelnaya mekhanika sploshnykh sred = Computational Continuum Mechanics, 5:1 (2012), 5–10  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:207
    Full text:76
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021